# SDR ZES2002F00000

- Difficulty date: January 31, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N316AS
- Make and model: Lear 31A
- Aircraft serial: 150
- Engine: Garrtt TFE7312B
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Switch
- Part number: 1EN18
- Condition: Inoperative
- Location: Actuator
- Part time: 1,622 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, NO DOWN AND LOCKED INDICATION ON THE RIGHT MAIN LANDING GEAR, LAMP TESTED OK.  PERFORMED EMERGENCY GEAR EXTENSION IAW AFM.  FOUND DEFECTIVE DOWN AND LOCK SWITCH ON THE RIGHT MAIN LANDING GEAR ACTUATOR, REPLACED WITH NEW.  OPS CHECKED, OK.
